# SDR 02FDEA00431

- Difficulty date: June 26, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN UNDER WEB/INTERCOSTAL AT BS 950F - 970, LBL 14, WL 148.  REPAIRED SKIN BS 950F - 970, LBL 14, WL 148 IAW SRM 53-30-3 FIG 3.
